Some modifications of improved estimators of a normal variance
No abstract is available for this item.
Volume (Year): 47 (1995)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.ism.ac.jp/index_e.html
|Order Information:||Web: http://www.springer.com/statistics/journal/10463/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Madi, Mohamed T., 1993. "Alternative estimators for the variance of several normal populations," Statistics & Probability Letters, Elsevier, vol. 17(4), pages 321-328, July.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:47:y:1995:i:2:p:273-286. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.